I am out of the hospital and slowly but surely regaining my strength. Unfortunately, I'm pretty nauseous from the IV medicines. I used to pride myself on my stomach of steel, but somehow I've lost that old stomach! IVs now tend to leave me feeling unsettled and, well, just blah. I can also smell everything that gets flushed into my port. Don't ask me what it smells like because I can't describe it. It smells like IV medicine! My super-sensitive senses don't help the nausea, but it's all part of the disease.
We are still not sure what caused the fever and low blood pressure that landed me in the hospital originally, but right now, I'm focusing on getting well! The doctors think it was simply the "perfect storm," thanks to a new medicine that dried me out, a virus, dehydration from spending time outside, and a CF exacerbation. Because I've lost a lot of weight over the year, I seem to be getting dehydrated a lot easier than I already did. Therefore, the rest of the summer, I will be salting my foods, taking extra precautions, and drinking lots of Gatorade! As well, hopefully these IV meds will help me start feeling stronger and healthier very soon.